# SDR GTIA2022011036212

- Difficulty date: January 8, 2022
- Submitted: January 11, 2022
- Operation: Air carrier
- Aircraft: N618NK
- Make and model: Airbus A320-232
- Aircraft serial: 5458
- Aircraft time: 32,373 hours, 14,742 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF MDDR 19382 L1 OUTBOARD FA FLASHLIGHT INOP-R&R L1 O/B FA FLASHLIGHT REF SPIRIT EMER EQUIP LAYOUT DWNG A320-232. THIS CLEARS MDDR 19382. PLCD REMOVED MOC NOTIFIED
